Ibuprofen 200mg - 96 Tablets

Based on 18 reviews
In stock
-
+
Express 1-2 Days (Royal Mail Tracked 24)
Order in the next 1 day(s) 00 :00 :00 to get it Tuesday, May 21st * using Express 1-2 Days (Royal Mail Tracked 24)
*95% of orders using express delivery are delivered next day
Olivia Malone - Medical Content Writer
Olivia Malone
Medical Content Writer
16/04/2024
15/04/2026
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
16/04/2024

Buy Ibuprofen 200mg - 96 Tablets 

Ibuprofen 200mg - 96 Tablets are a medication used for pain relief and reducing inflammation. 

Ibuprofen can be used to relieve pain that is caused by:

 

  • Period pain
  • Nerve pain 
  • Dental pain 
  • Headaches and migraines 
  • Swollen and stiff joints
  • Arthritis
  • Cold and flu symptoms  

 

How Ibuprofen 200mg - 96 Tablets work

The active ingredient, ibuprofen, belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). 

NSAIDs work by changing how your body reacts to pain. It reduces hormones that cause pain and swelling in the body.

 

Directions

Always take Ibuprofen 200mg - 96 Tablets exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. 

Take 1-2 tablets 3 times a day. Take with a glass of water, preferably with or after food. Do not take more than 6 tablets in a 24-hour period. 

 

Side effects

Like all medicines, Ibuprofen 200mg - 96 Tablets may cause side effects in some people, but these won’t affect everybody. Common side effects include: 

 

  • Nausea and vomiting 
  • Diarrhoea, gas, bloating, constipation
  • Worsening of ulcers in the rectum and colon 
  • Worsening inflammation of the digestive system 
  • Inflammation or irritation of the lining of the stomach
  • Indigestion 
  • Small increased risk of heart attack or stroke
  • Hypertension

 

If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

 

Serious side effects

Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness.

 

Warnings

Ibuprofen 200mg - 96 Tablets may be unsuitable for certain people. Do not take these tablets if you are allergic to any of the ingredients or if you have any of the following:

 

  • Asthma 
  • Liver disease
  • Kidney disease
  • Heart disease
  • Have ever had a peptic ulcer 
  • Have ever had bleeding in your digestive tract
  • Have swelling of the hands, feet, arms, ankles or lower legs
  • Get blurred vision, blind spots or changes in colour vision

 

Talk to your doctor or Chemist4U pharmacist before taking this medicine if you have any of the following: 

 

  • Diabetes 
  • High blood pressure
  • Previously had a stroke
  • High cholesterol
  • Have an infection

 

Using/taking other medicines

If you are taking or have recently taken any medication, including medication obtained without a prescription, talk to your GP or pharmacist before taking this medication.

Ibuprofen 200mg - 96 Tablets may affect or be affected by other medications for example:

 

  • Anti-coagulants (blood thinning medications e.g. aspirin, acetylsalicylic acid, warfarin, ticlopidine)
  • Blood pressure medications 
  • Anti-inflammatory painkillers 
  • Lithium
  • Diuretics

 

Age restrictions 

This medication should not be taken by children under 12.

 

Pregnancy and breastfeeding

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking any new medicine.  Do not take this medication in the last 3 months of pregnancy. 

 

Fertility risks

Ibuprofen belongs to a group of medicines that can lower your chances of becoming pregnant.

 

Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or Chemist4U pharmacist before taking this product. If you suffer from any allergies, ask your doctor or Chemist4U pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before taking this product.

Please contact your GP if appropriate regarding this product.

 

Ibuprofen 200mg - 96 Tablets Reviews

By dinah hopton,
March 26, 2024
Good value for money and delivery time was excellent as was two days earlier that expected
By Terry,
March 19, 2024
The product is exactly what I wanted. They do what they are supposed to do.
By Irene White,
March 05, 2024
Good to have a stock of this product for family ailments
By Tristan Jones,
February 27, 2024
As expected/ordered.
By m jones customer,
February 20, 2024
Great if paracetamol isn’t strong enough.

Advice & Guides

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454